# SDR QR9R20211021001

- Difficulty date: October 21, 2021
- Submitted: October 21, 2021
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 15723599736
- Aircraft time: 1,990 hours
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: B521M1041201
- Condition: Broken
- Stage of operation: AP
- How discovered: V
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

ON SHORT FINAL INTO RT413, AT APPROXIMATELY 15 KNOTS, THE CO-PILOT DOOR LOWER SPOILER BRACKET BROKE AND THE DOOR OPENED BEYOND THE NORMAL SPOILED POSITION. REPLACED BROKEN DOOR BRACKET IAW SRM 51-00-00, 8-2.
